# SDR 371PA0010

- Difficulty date: August 26, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 32,604 hours, 25,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT BULLNOSE EMERGENCY EXIT AISLE LIGHT OUT.  REPLACED PICO FUSE IN RT AFT BATTERY PACK CHARGER IAW 737MM 33-51-21.
